# SDR DL72S951618

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND TORQUE BOX FWD TRANSVERSE BEAM AT FS 1263 WAS FOUND CRACKED.  THE ER/A WILL REPLACE THE DAMAGED PLACE IN ACCORDANCE WITH S/B 53-0129.
